# SDR AALA200820061

- Difficulty date: November 18, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 55,898 hours, 16,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N876945
- Condition: Corroded
- Location: Zone 100
- Part time: 55,898 hours, 16,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL CORRODED UNDER THRESHOLD OF R-4 PASSENGER/SERVICE DOOR, REPLACED CHANNEL IAW SRM 53-60-51-2R2.
